# SDR SWAA2025121244184

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 58,400 hours, 30,574 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BACK 11D RECLINES INTO EMERGENCY EXIT ROW.   SECURED THE RECLINE LOCK ON SEAT BACK 11D IAW CMM 25-43-67.
